A Caltech Library Service

On the degeneracy of SU(3)k topological phases

Jordan, S. P. and Mansour, T. and Severini, S. (2012) On the degeneracy of SU(3)k topological phases. Russian Journal of Mathematical Physics, 19 (1). pp. 21-26. ISSN 1061-9208.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The ground state degeneracy of an SU(N)k topological phase with n quasiparticle excitations is a relevant quantity for quantum computation, condensed matter physics, and knot theory. It is an open question to find a closed formula for this degeneracy for any N > 2. Here we present the problem in an explicit combinatorial way and analyze the case N = 3. While not finding a complete closed-form solution, we obtain generating functions and solve some special cases.

Item Type:Article
Related URLs:
Additional Information:© 2012 Pleiades Publishing, Ltd.. Received February 11, 2011. S. J. acknowledges support from the Sherman Fairchild Foundation and NSF grant PHY-0803371.
Funding AgencyGrant Number
Sherman Fairchild FoundationUNSPECIFIED
Issue or Number:1
Record Number:CaltechAUTHORS:20120410-125549079
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:30050
Deposited By: Tony Diaz
Deposited On:11 Apr 2012 20:39
Last Modified:03 Oct 2019 03:46

Repository Staff Only: item control page